# SDR C2XA11TY077

- Difficulty date: June 6, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 28,551 hours, 21,432 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Contactor
- Part number: 480CC01
- Part serial: 2088
- Condition: Defective
- Location: Backup Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TYS - A/C WAS EN ROUTE FROM CLE TO GSP WHEN CREW GOT A CAUTION LIGHT OF THE BACKUP BATTERY OFF BUS.  A/C DIVERTED INTO TYS WHERE MAINTENANCE REMOVED AND REPLACED THE BACKUP BATTERY CONTACTOR IAW EMB 145AMM 24-36-02.  OPS CHECK GOOD AND WAS RELEASED LOG PAGE 2795170.
